# SDR 2005UALA00015

- Difficulty date: January 1, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 52,900 hours, 8,742 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Cooling Fan
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTS ELECTRICAL ODOR AND LIGHT HAZE IN COCKPIT.  THE FORWARD EQUIPMENT COOLING EXHAUST FAN FAILED.  SHOP FINDINGS DETERMINED BEARING FAILURE TO BE THE ROOT CAUSE.
